Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Strong homotopy equivalence of 3-manifolds


Author: D. R. McMillan Jr.
Journal: Bull. Amer. Math. Soc. 73 (1967), 718-722
MathSciNet review: 0229243
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Steve Armentrout, Cellular decompositions of 3-manifolds that yield 3-manifolds, Abstract 634-53, Notices Amer. Math. Soc. 13 (1966), 374. MR 413104
  • 2. Steve Armentrout, Homotopy properties of decomposition spaces, (to appear). MR 273574
  • 3. H. Kneser, Geschlossen Flächen in dreidimensionalen Mannigfaltigkeiten, Jber. Deutsch. Math. Verein. 38 (1929), 248-260.
  • 4. J. Martin, The sum of two crumpled cubes, Michigan Math. J. 13 (1966), 147-151. MR 190914
  • 5. D. R. McMillan, Jr., A criterion for cellularity in a manifold, Ann. of Math. 79 (1964), 327-337. MR 161320
  • 6. J. Milnor, A unique decomposition theorem for 3-manifolds, Amer. J. Math. 84 (1962), 1-7. MR 142125
  • 7. T. M. Price, A necessary condition that a cellular upper semicontinuous decomposition of E, Trans. Amer. Math. Soc. 122 (1966), 427-435. MR 193627


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11843-3